# SDR SWAA2025090808795

- Difficulty date: August 27, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 70,511 hours, 42,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BS460 AT BTW STR17R TO STR18R AT FWD CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS460 AT BTW STR17R TO STR18R AT FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; Ï¿½TEM 9 AND DWG: 143A8231; SHEET: 1; REV: D.
